# SDR AALA201805259004

- Difficulty date: May 24, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 39,514 hours, 18,644 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5311001803051
- Part serial: MC4332
- Condition: Delaminated
- Location: Cockpit
- Part time: 39,545 hours, 18,668 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW DELAMINATED AT THE TOP AND CRACKING AFT FROM EDGE.  ACCOMPLISHED INSPECTION OF CAPTAIN SLIDING WINDOW IAW 56-12-11-200-001-A,  CHECKED AND FOUND TO BE WITHIN LIMITS.   REPLACED L2 SLIDING WINDOW ASSEMBLY IAW AMM 56-12-11.
